# SDR HEEA968239

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Failed
- Location: Engine
- Part time: 818 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER HAS BURNT CURRENT LIMITING RESISTOR, CLUTCH END PLAY IS OVERPOINT .010 AND TERMINAL BLOCK AND COVER IS CRACKED.
